Hypersensitivity Pneumonitis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why does my oxygen saturation level go down if I reduce the steroid dose?

Query: Hi doctor, Before 7 years, I was affected by chronic HP. From that time, I am in oxygen therapy and steroids 4 mg. My doctor told to taper them and stop so as per his advice I slowly tapered the dose of steroids and stopped it finally. When I stopped it, I cannot able to move or walk and also my sa...  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hello, Welcome to icliniq.com. Hypersensitivity pneumonitis or HP is a type of interstitial lung disease. It is a chronic type of lung disease and treatment usually runs longer, especially with steroids and immunosuppressive drugs. As you said, you are taking steroids in tapering dose but still you ...  Read Full »

Will Levolin, budecort inhalers and Montair LC kid cause any side effect in a 6-year-old boy?

Query: Hello doctor, My son is 6 years old. He got lung allergy so the doctor gave Levolin 100 and Budecort inhalers and some syrup like Montair LC kid. So my son is getting free from the fever, coughs, and cold by using these medicines. After completion of these medicines course, he is repeating with the...  Read Full »


Dr. Preeti Puranik

Paediatrician

Answer: Hello, Welcome to icliniq.com. The doctor has given the right treatment and please follow his instructions. The inhalers are safe and do not have any side effects as the dose of medicine is in micrograms which is very small. The allergic problem will resolve by itself as he grows. Sweating when f...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.